Two new classes of trees embeddable into hypercubes
RAIRO - Operations Research - Recherche Opérationnelle, Tome 38 (2004) no. 4, pp. 295-303.

The problem of embedding graphs into other graphs is much studied in the graph theory. In fact, much effort has been devoted to determining the conditions under which a graph G is a subgraph of a graph H, having a particular structure. An important class to study is the set of graphs which are embeddable into a hypercube. This importance results from the remarkable properties of the hypercube and its use in several domains, such as: the coding theory, transfer of information, multicriteria rule, interconnection networks ... In this paper we are interested in defining two new classes of embedding trees into the hypercube for which the dimension is given.

@article{RO_2004__38_4_295_0,
     author = {Nekri, Mounira and Berrachedi, Abdelhafid},
     title = {Two new classes of trees embeddable into hypercubes},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {295--303},
     publisher = {EDP-Sciences},
     volume = {38},
     number = {4},
     year = {2004},
     doi = {10.1051/ro:2004027},
     zbl = {1114.05023},
     mrnumber = {2178082},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ro:2004027/}
}
Nekri, Mounira; Berrachedi, Abdelhafid. Two new classes of trees embeddable into hypercubes. RAIRO - Operations Research - Recherche Opérationnelle, Tome 38 (2004) no. 4, pp. 295-303. doi : 10.1051/ro:2004027. http://www.numdam.org/articles/10.1051/ro:2004027/

[1] M. Kobeissi, Plongement de graphes dans l'Hypercube. Thèse de Doctorat d'état en informatique. Université Joseph Fourier Grenoble 1 (2001).

[2] F. Harary, M. Lewinter and W. Widulski, On two legged caterpillars which span hypercubes. Cong. Numer. (1988) 103-108. | Zbl 0692.05023

[3] I. Havel, Embedding certain trees into hypercube, in Recent Advances in graph theory. Academia, Praha (1974) 257-262. | Zbl 0326.05102

[4] I. Havel and P. Liebel, One legged caterpillars spans hypercubes. J. Graph Theory 10 (1986) 69-77. | Zbl 0589.05031

[5] I. Havel and P. Liebel, Embedding the dichotomie tree into the cube (Czech with english summary). Cas. Prest. Mat. 97 (1972) 201-205. | Zbl 0229.05109

[6] I. Havel and J. Moravek, B-valuations of graphs. Czech. Math. J. 22 (1972) 388-351. | Zbl 0247.05148

[7] I. Havel, On hamiltonian circuits and spanning trees of hypercubes. Cas. prest. Mat. 109 (1984) 135-152. | Zbl 0544.05057

[8] L. Nebesky, On cubes and dichotomic trees. Cas Prest. Mat. 99 (1974). | MR 354425 | Zbl 0277.05101

[9] L. Nebesky, On quasistars in n-cubes. Cas. Prest. Mat. 109 (1984) 153-156. | Zbl 0542.05029